MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ANGIOJET AVX; CATHETER, EMBOLECTOMY

BOSTON SCIENTIFIC CORPORATION ANGIOJET AVX; CATHETER, EMBOLECTOMY
Model Number 105039-001
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/17/2021
Type of Reportable Event Malfunction
Event or Problem Description
Middle aged male with history of hypertension, and renal failure that receives dialysis.While having a left upper extremity percutaneous thrombectomy, the balloon broke on the boston scientific angiojet and the pump would not work.No known harm to patient, another device was used for the procedure.

Brand Name
ANGIOJET AVX
Common Device Name
CATHETER, EMBOLECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key11357614
Report Number11357614
Device Sequence Number715216
Product Code DXE
UDI-Device Identifier08714729889045
UDI-Public(01)08714729889045(17)221108(10)26569846
Combination Product (Y/N)N
Initial Reporter StateOH
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 02/18/2021
Report Date (Section F) 02/18/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number105039-001
Device Lot Number26569846
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer02/22/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/22/2021
Patient Sequence Number1
Patient Weight98
Date Report Sent to FDA02/18/2021